# SDR DL76L091283

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 87,854 hours, 12,934 cycles
- Engine: Pwa PW4060
- Engine time: 67,002 hours, 10,590 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 67,002 hours, 10,590 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE 5TH STAGE BLADE CRACKED OUT OF LIMITS DURING OPN 50169 5TH BLADE BORO INSP.  PERFORMED BORESCOPE INSP PER OP 50169.  FOUND BLD ROOT CRACKED CAT C - ENG REMOVAL REQUIRED BEFORE FURTHER FLIGHT.  QC1418 BORO PLUGS / TURNING PAD COVER RE-INSTALLED / 517980 / NR 1.
